Well I am just about fed up of having to attend the Haem every week, I know that they have to keep an eye on me, but I feel that nothing is in control here. I do not know whether anyone else has been prescribed 0.5mg, but I have not used these since starting Warfarin, all that happens is either 4mg or 5mg I feel that it is not fine tuned. I want to convey my concerns next week at an official appt with Haem and I will say to the St T team in a couple of weeks that I have been so unhappy. My INR yesterday was 2.7 (normal should be 3-4) and I thought I was a little grotty, strange tight head etc, but I thought well I am having nose bleeds, gums etc and this usually happens when my INR is higher. It would be interesting to know if there are any APS patients who have tried Warfarin and how they have felt being on it and whether they were changed to something else. I had been taking Aspirin up until op in March and then I just had Heparin, and I still suffered from TIA - since having the operation I have just felt so bad all the time, like funny heads etc, whereas before even though I had a low platelet count, I took Aspirin and I had occasional head problem but nothing like now. I want to go to Australia to see my sister whom I have not seen for7 years and I have to go so I want everything to be stable.
Just hope we get some sunny weather here today, as feel so much better when that bright glow is there and I forget my bad head etc.
Look forward to hearing from you.